# SDR UPS07M49036

- Difficulty date: November 16, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH WING, I/B AILERON LOWER SURFACE FOUND DENT MARKS.  LHW I/B AIL LWR SURF DENT DEPTH MEASURE 0.066" EXCEED LIMIT AND 4 PL DENT DEEPER DEPTH MEASURE 0.030" WITHIN LIMIT PER SRM 51-80-01VIIR38.  HFEC C/O PER DACNDTSPMR12PT06.10.01.001 ON SKIN SPLICE OUT AREA NO CRACK.  FAB NEW REPAIR SKIN PER SRM57-10-00 FIG1 VIIR38.  HOLES PICKUP SRM 51-35-0 1VIIR 38.  REPROTECTED SRM 51-21-01VIR38.  INSTALLED PER SRM 57-10-00 FIG 1 VIR38.
